# SDR ASOA2014072310949

- Difficulty date: July 2, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,785 hours, 22,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863 - 985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGEMENT BS 863 - 985 IN CORRODED IN MULTIPLE AREAS.  R & R SEAT TRACK IAW AMM 53-00-49-400-801 & 53-00-49-000-801.
